ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonsimilar solutions for mixed convection in non-Newtonian fluids along a wedge with variable surface temperature in a porous medium

Gorla, Rama Subba Reddy and Kumari, Mahesh (1999) Nonsimilar solutions for mixed convection in non-Newtonian fluids along a wedge with variable surface temperature in a porous medium. In: International journal of numerical methods for heat & fluid flow, 9 (5-6). pp. 601-611.

[img] PDF
340090505.pdf - Published Version
Restricted to Registered users only

Download (107Kb) | Request a copy
Official URL: http://www.emeraldinsight.com/Insight/viewContentI...

Abstract

A nonsimilar boundary layer analysis is presented for the problem of mixed convection in power-law type non Newtonian fluids along a vertical wedge with variable wall temperature distribution. The mixed convection regime is divided into two regions, namely, the forced convection dominated regime and the free convection dominated regime. The two solutions are matched. Numerical results are presented for the details of the velocity and temperature fields. A discussion is provided for the effect of viscosity index on the surface heat transfer rate.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to MCB University Press.
Keywords: Porous medium; Heat transfer; Convection; Non-Newtonian fluids
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Nov 2009 10:14
Last Modified: 19 Sep 2010 05:00
URI: http://eprints.iisc.ernet.in/id/eprint/18081

Actions (login required)

View Item View Item